# SDR USAA960406

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991224355
- Condition: Corroded
- Location: Bs 996
- Part time: 70,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A Q-1/C-1 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED APPROXIMATELY 3 FEET LONG FLOOR BEAM STATION 996 LEFT SIDE ON CAP ANGLE.  CPCP TASK  NR C58-53300.  REPLACED CORRODED SECTION OF CAP ANGLE PER USAIR TYPICAL REPAIR NR 53-10-14.  (M)
